# SDR CA041010002

- Difficulty date: October 6, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TO
- How discovered: B
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF, THE RT ENGINE EXPERIENCED COMPRESSOR STALLS.  MAINTENANCE BORESCOPED THE RT ENGINE AND FOUND FOD DAMAGE IN THE COMPRESSOR SECTION.  ENGINE WAS THEN REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
